Mean field games with singular controls

Guanxing Fu, Ulrich Horst

Research output: Journal article publicationJournal articleAcademic researchpeer-review

21 Citations (Scopus)


This paper establishes the existence of relaxed solutions to mean field games (MFGs for short) with singular controls. We also prove approximations of solutions results for a particular class of MFGs with singular controls by solutions, respectively control rules, for MFGs with purely regular controls. Our existence and approximation results strongly hinge on the use of the Skorokhod M1 topology on the space of cadlag functions.

Original languageEnglish
Pages (from-to)3833-3868
Number of pages36
JournalSIAM Journal on Control and Optimization
Issue number6
Publication statusE-pub ahead of print - 30 Nov 2017


  • Mean field game
  • Relaxed control
  • Singular control
  • Skorokhod M1 topology

ASJC Scopus subject areas

  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'Mean field games with singular controls'. Together they form a unique fingerprint.

Cite this